Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had borderline hiv+ test result. Suffered symptoms of HIV, diarrhoea, flu. Having a metallic taste in mouth, rashes, watery discharge from anus and weight loss. What is happening to me?

hi there, last week i received news that i have returned a borderline hiv+ test result, i have looked through symptoms of hiv & have found that i have suffered most of them over the last few weeks, namely diarrhea , i was so ill with flue like symptoms that i didn t get out of bed for 4 days, i have had this metallic taste in my mouth that i cant get rid of & also have come up with rashes that have finally cleared up, plus a watery discharge from my anus . i have also lost 8kg in the last 5 week, although i am eating healthy..... i feel that there is somnething wrong, so please advise me
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You probably have Giardiasis...due to an intestinal parasite called giardia lambia...get ur stool sample tested for ova n parasites or best get an ELISA for giardia...treatment is Tab metronidazole(flagyl) 250 mg thrice a day for 1 week
Answered: Wed, 11 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor